Alert archive / Louisiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 84, NWS Lake Charles, LA

November 16, 2014Vermilion Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Nov 16, 2014, 4:09 PM CST for Vermilion Parish, Louisiana. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 16, 2014, 4:09 PM CST (22:09 UTC)
Expired
Nov 16, 2014, 5:15 PM CST
In force
66 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

County Vermilion Parish, LA

The radar

The Lake Charles radar (KLCH), 106 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 16, 2:45 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 10.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2014-11-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 137 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2014-11-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 452 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
137 J/kg
Mixed-layer CIN
-163 J/kg
Mixed-layer LCL
576 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
452 m²/s²
0-3 km storm-relative helicity
624 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

774 
WUUS54 KLCH 162209
SVRLCH
LAC113-162315-
/O.NEW.KLCH.SV.W.0084.141116T2209Z-141116T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
409 PM CST SUN NOV 16 2014

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN VERMILION PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES...PECAN ISLAND...KAPLAN...INTRACOASTAL CITY...FORKED
  ISLAND...ABBEVILLE...

* UNTIL 515 PM CST

* AT 409 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM...CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH...OVER ABBEVILLE...MOVING NORTHEAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MEAUX
  AND ERATH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

CONTINUOUS LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...WHEN THUNDER ROARS...GO INDOORS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST SUNDAY EVENING
FOR SOUTHWESTERN LOUISIANA.

&&

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.

LAT...LON 3002 9244 3012 9209 3007 9206 3004 9200
      2980 9199 2975 9210 2978 9214 2975 9222
      2970 9216 2971 9211 2968 9212 2968 9214
      2964 9212 2963 9245
TIME...MOT...LOC 2209Z 232DEG 36KT 2994 9213

$$

K. KUYPER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 16, 3:44 PM CST, 25 minutes earlier.

Area forecast discussion, Nov 16, 3:44 PM CST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
344 PM CST SUN NOV 16 2014

.DISCUSSION...
BUSY WEATHER SITUATION ACROSS THE FORECAST AREA...WITH CONDITIONS
VARYING FROM SPRING TO WINTER WITH SOME 25F DEGREE AIR TEMPERATURE
BETWEEN THE NORTHWEST PORTION OF THE FORECAST AREA WITH THE
SOUTHEAST. OLD FRONTAL BOUNDARY IS BISECTING THE FORECAST AREA
WITH A SURFACE LOW/FRONTAL WAVE LOCATED AS OF 16/21Z BETWEEN
JENNINGS AND LAFAYETTE. WARM SECTOR ON THE EAST SIDE OF THE LOW
EXTENDS FROM EASTERN ST. LANDRY PARISH NEAR THE ATCHAFALAYA BASIN
TO INTO THE GULF WATERS AROUND THE CAMERON/VERMILION PARISH
BORDER. SOME STRONG LOW LEVEL INFLOW WITH A VERY WARM AND MOIST
ENVIRONMENT IS LEADING TO THE DEVELOPMENT OF SHOWERS WITH SOME
EMBEDDED STRONG THUNDERSTORMS IN THE WARM SECTOR. THERE IS A
CHANCE OF SOME ROTATING CELLS BECOMING SURFACE BASED IN THE WARM
SECTOR...AND THEREFORE...SPC HAS ISSUED A TORNADO WATCH FOR SOUTH
CENTRAL LOUISIANA THROUGH 10 PM...ALTHOUGH THE THREAT SHOULD
DIMINISH FOR PORTIONS OF THE AREA BEFORE THEN...AS THE LOW
CONTINUES TO MOVE TO THE NORTHEAST AND LOSS OF DAYTIME HEATING
DECREASES THE LOW LEVEL INSTABILITY.

ANOTHER STRONG COLD FRONT WITH ARCTIC ORIGINS IS CURRENTLY MOVING
SOUTHEAST ACROSS NORTHEAST TEXAS AND NORTHWEST LOUISIANA. THIS
SYSTEM WILL MOVE INTO THE FORECAST AREA THIS EVENING AND INTO THE
COASTAL WATERS DURING THE OVERNIGHT. SHOWERS WILL DECREASE BEHIND
THIS FRONT AS MUCH DRIER AIR BEGINS TO MOVE IN...ALONG WITH
BLUSTERY CONDITIONS.

COLD AIR ADVECTION WILL CONTINUE ON MONDAY...AS THE STRONG HIGH
PRESSURE SYSTEM BUILDS DOWN FROM THE NORTH. CLEAR SKIES ARE
EXPECTED ON MONDAY NIGHT INTO TUESDAY MORNING...WITH A DECREASE IN
WINDS EXPECTED. THEREFORE...A VERY COLD NIGHT IS EXPECTED WITH A
FREEZE FOR A MAJORITY OF THE FORECAST AREA...AND HARD FREEZE
CONDITIONS GETTING DOWN CLOSE TO I-10.

CONDITIONS WILL BEGIN TO MODERATE BY MID-WEEK AS THE HIGH MOVES
OFF TO THE EAST...AND RETURN FLOW OFF THE GULF COMMENCES. ENOUGH
MOISTURE BUILD-UP BY THURSDAY INTO THE WEEKEND...TO INCLUDE A
CHANCE FOR SHOWERS AND STORMS AS A SERIES OF UPPER LEVEL
DISTURBANCES MOVE ACROSS.

RUA

&&

.MARINE...
A SURFACE LOW/FRONTAL WAVE WILL MOVE ACROSS SOUTH CENTRAL
LOUISIANA THIS EVENING...THEN SOUTHEAST LOUISIANA TONIGHT.
MODERATE SOUTHERLY WINDS AND INSTABILITY WILL BRING ABOUT SHOWERS
AND STORMS...ESPECIALLY EAST OF CAMERON DURING THE EVENING HOURS.
SOME OF THESE STORMS WILL PRODUCE FREQUENT LIGHTNING...STRONG
WINDS...AND EVEN AN ISOLATED WATER SPOUT CAN NOT BE RULED OUT.

A STRONG COLD FRONT...WILL THEN MOVE ACROSS THE COASTAL WATERS
LATER TONIGHT...REACHING THE WESTERN PORTIONS OF THE COASTAL
WATERS DURING THE LATE EVENING HOURS...AND THEN ACROSS THE
REMAINDER OF THE COASTAL WATERS AFTER MIDNIGHT. AIR FROM THE POLAR
REGION WILL BE BEHIND THIS FRONT. THE DEVELOPING PRESSURE GRADIENT
FROM THE STRONG HIGH PRESSURE SYSTEM...AND STRONG COLD AIR
ADVECTION...WILL PROVIDE TURBULENT AIR MIXING...ALLOWING SOME
STRONG WIND GUSTS TO REACH THE SURFACE...ESPECIALLY OVER THE OUTER
WATERS. THEREFORE...SMALL CRAFT ADVISORY CONDITIONS WILL OVERTAKE
THE COASTAL WATERS TONIGHT...WITH A GALE WARNING FOR FREQUENT WIND
GUSTS OVER 40 KNOTS...BEYOND 20 NM. THE NORTH WIND WILL ALSO PUSH
WATER OUT OF THE CHANNELS AND BAYS AND AWAY FROM THE COAST.
THEREFORE...A LOW WATER ADVISORY WILL ALSO BE IN EFFECT FOR THE
COASTAL LAKES AND BAYS FROM ROUGHLY MIDNIGHT TONIGHT THROUGH NOON MONDAY.

THE STRONG NORTHERLY WINDS WILL BEGIN TO DECREASE BY TUESDAY AS
THE COLD AIR ADVECTION BEGINS TO WANE AND THE HIGH PRESSURE SYSTEM
SETTLES OVER THE REGION.

RUA

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  40  50  27  49  32 /  70  10   0   0   0
KBPT  39  51  29  50  37 /  60  10   0   0   0
KAEX  36  47  24  46  29 /  70  10   0   0   0
KLFT  43  49  27  47  31 /  90  10   0   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM NOON MONDAY TO NOON CST TUESDAY FOR
     THE FOLLOWING ZONES: WATERS FROM INTRACOASTAL CITY TO
     CAMERON LA FROM 20 TO 60 NM...WATERS FROM CAMERON LA TO
     HIGH ISLAND TX FROM 20 TO 60 NM...WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.

     SMALL CRAFT EXERCISE CAUTION UNTIL 6 PM CST THIS EVENING FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM LOWER ATCHAFALAYA
     RIVER TO INTRACOASTAL CITY LA OUT 20 NM...WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.

     GALE WARNING FROM MIDNIGHT TONIGHT TO NOON CST MONDAY FOR THE
     FOLLOWING ZONES: WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY LA FROM 20 TO 60 NM.

     GALE WARNING FROM 9 PM THIS EVENING TO NOON CST MONDAY FOR THE
     FOLLOWING ZONES: WATERS FROM INTRACOASTAL CITY TO CAMERON
     LA FROM 20 TO 60 NM...WATERS FROM CAMERON LA TO HIGH ISLAND
     TX FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO NOON CST MONDAY
     FOR THE FOLLOWING ZONES: CALCASIEU LAKE...SABINE LAKE...
     VERMILION BAY.

     SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY
     FOR THE FOLLOWING ZONES: COASTAL WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM.

     SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO NOON CST TUESDAY
     FOR THE FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO
     HIGH ISLAND TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL
     CITY TO CAMERON LA OUT 20 NM.

&&
Hazardous weather outlook, Nov 16, 5:51 AM CST, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
551 AM CST SUN NOV 16 2014

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
171200-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
551 AM CST SUN NOV 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED TODAY
AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH POOR
INSTABILITY THE MAIN LIMITATION. THE PRIMARY SEVERE WEATHER RISK
IS DAMAGING STRAIGHT LINE WINDS AND TORNADOES.

A STRONG COLD FRONT IS FORECAST TO MOVE THROUGH THE AREA
TONIGHT...BRINGING AN END TO THE SHOWERS AND THUNDERSTORMS. NORTH
WINDS BEHIND THE FRONT WILL BE STRONG AND GUSTY...ESPECIALLY OVER
THE COASTAL COUNTIES AND PARISHES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

COLD AIR WILL CONTINUE TO SPILL INTO THE REGION MONDAY AMID
MODERATE TO STRONG AND GUSTY NORTH WINDS. A WIND ADVISORY MAY BE
NEEDED ON MONDAY...ESPECIALLY ALONG AND SOUTH OF INTERSTATE 10.
TEMPERATURES NEAR OR BELOW FREEZING ARE EXPECTED MONDAY NIGHT
AND TUESDAY NIGHT...AND FREEZE OR HARD FREEZE WARNINGS MAY BE
NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

GMZ430-432-435-450-452-455-470-472-475-171200-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
551 AM CST SUN NOV 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED TO
AFFECT THE REGION TODAY AS A LOW PRESSURE SYSTEM OVER
SOUTHEAST TEXAS LIFTS TO THE NORTHEAST. THERE IS A SLIGHT RISK
OF SEVERE THUNDERSTORMS...WITH POOR INSTABILITY THE MAIN
LIMITATION. THE PRIMARY SEVERE WEATHER RISK IS STRONG WIND GUSTS
IN EXCESS OF 34 KNOTS AND WATERSPOUTS.

THE SHOWER AND THUNDERSTORM ACTIVITY WILL COME TO AN END FROM WEST
TO EAST LATE TONIGHT AS A STRONG COLD FRONT SWEEPS THROUGH
THE REGION. STRONG AND GUSTY NORTH WINDS ARE EXPECTED IN THE WAKE
OF THE FRONT...AND A VARIETY OF MARINE HAZARDS HAVE BEEN ISSUED AS
A RESULT OF THESE WINDS AND THE RESULTING BUILDING SEAS. IN
ADDITION...A LOW WATER ADVISORY IS IN EFFECT LATE TONIGHT INTO
EARLY MONDAY FOR THE COASTAL LAKES AND BAYS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
STRONG AND GUSTY NORTH WINDS AND ROUGH SEAS WILL CONTINUE THROUGH
MONDAY INTO MONDAY NIGHT...GRADUALLY SUBSIDING TUESDAY AS HIGH
PRESSURE SETTLES INTO THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

13

In the hours before

Special weather statement, Nov 16, 10:41 AM CST, 5 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1041 AM CST SUN NOV 16 2014

LAZ041-042-074-161745-
CALCASIEU LA-JEFFERSON DAVIS LA-EAST CAMERON LA-
1041 AM CST SUN NOV 16 2014

...SIGNIFICANT WEATHER ADVISORY FOR CALCASIEU...JEFFERSON DAVIS AND
CAMERON PARISHES UNTIL 1145 AM CST...

AT 1037 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF HACKETTS CORNER...MOVING
NORTHEAST AT 25 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...BELL
CITY...HAYES...LOWRY...THORNWELL...WELSH AND LAKE ARTHUR.

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 2994 9305 3006 9315 3031 9282 3007 9266
      3004 9271 3004 9264 3002 9263

MM
Special weather statement, Nov 16, 11:47 AM CST, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1147 AM CST SUN NOV 16 2014

LAZ042-043-161845-
ACADIA LA-JEFFERSON DAVIS LA-
1147 AM CST SUN NOV 16 2014

...SIGNIFICANT WEATHER ADVISORY FOR ACADIA AND JEFFERSON DAVIS
PARISHES UNTIL 1245 PM CST...

AT 1143 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS 3 MILES SOUTH OF JENNINGS TO 5 MILES
WEST OF LAKE ARTHUR...MOVING NORTHEAST AT 20 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...JENNINGS...MERMENTAU...MIDLAND...EVANGELINE...ESTHERWOOD AND
EGAN.

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3017 9281 3048 9246 3022 9224 3006 9272

MM
Local storm report, Nov 16, 1:46 PM CST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
146 PM CST SUN NOV 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 PM     TSTM WND DMG     3 NW MIRE               30.33N 92.23W
11/16/2014                   ACADIA             LA   TRAINED SPOTTER

            STORM SPOTTER REPORTED A PORTION OF A SHED BLOWN INTO A
            NEIGHBORS YARD. TIME ESTIMATED FROM RADAR.

&&

TWH
Local storm report, Nov 16, 2:25 PM CST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
225 PM CST SUN NOV 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     TSTM WND DMG     4 E BRANCH              30.35N 92.20W
11/16/2014                   ACADIA             LA   911 CALL CENTER

            TRACTOR TRAILER OVERTURNED AT HWY 365 AND HWY 95.

1224 PM     TSTM WND DMG     4 N CROWLEY             30.27N 92.38W
11/16/2014                   ACADIA             LA   911 CALL CENTER

            911 REPORTED BRANCHES AND POWER LINES DOWN AT MORROW ROAD
            AND HIGHWAY 13.

&&

TWH
Local storm report, Nov 16, 2:49 PM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
249 PM CST SUN NOV 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     MARINE TSTM WIND 37 S RUTHERFORD BEACH   29.24N 93.18W
11/16/2014  E42 MPH          GMZ472             XX   TRAINED SPOTTER

            PLATFORM WEST CAMERON 215 REPORTED ESTIMATED WINDS OF 40
            MPH WITH WORST WINDS AROUND 130 PM.

&&

TWH
Special weather statement, Nov 16, 3:22 PM CST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
322 PM CST SUN NOV 16 2014

LAZ052-162200-
VERMILION LA-
322 PM CST SUN NOV 16 2014

...SIGNIFICANT WEATHER ADVISORY FOR VERMILION PARISH UNTIL 400 PM
CST...

AT 321 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF PECAN ISLAND...MOVING
NORTHEAST AT 25 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...FLORENCE
LANDING AND FORKED ISLAND.

THE PRIMARY THREATS FROM THIS STORM ARE CONTINUOUS LIGHTNING AND WIND
GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST SUNDAY EVENING
FOR SOUTHWESTERN LOUISIANA.

LAT...LON 2963 9259 2984 9258 3004 9244 2980 9214
      2958 9253

MM

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 4:30 AM CSTGale WarningLCH34 hr
Nov 16, 4:30 AM CSTSmall Craft AdvisoryLCH23 hr
Nov 16, 6:52 AM CSTSpecial Weather StatementLCHAllen23 min
Nov 16, 9:07 AM CSTSpecial Marine WarningLCH53 min
Nov 16, 9:43 AM CSTSpecial Marine WarningLCH62 min
Nov 16, 10:13 AM CSTSpecial Marine WarningLCH62 min
Nov 16, 10:41 AM CSTSpecial Weather StatementLCHJefferson Davis64 min
Nov 16, 11:17 AM CSTSpecial Marine WarningLCH58 min
Nov 16, 11:47 AM CSTSpecial Weather StatementLCHAcadia58 min
Nov 16, 12:09 PM CSTSevere Thunderstorm WarningLCHAcadia, Lafayette66 min
Nov 16, 12:19 PM CSTTornado WarningLCHAcadia41 min
Nov 16, 12:52 PM CSTTornado WarningLCHAcadia, Saint Landry38 min
Nov 16, 1:03 PM CSTSpecial Marine WarningLCH57 min
Nov 16, 1:29 PM CSTSevere Thunderstorm WarningLCHSaint Landry, Saint Martin23 min
Nov 16, 2:15 PM CSTSpecial Marine WarningLCH45 min
Nov 16, 2:57 PM CSTSmall Craft AdvisoryLCH47 hr
Nov 16, 3:22 PM CSTSpecial Weather StatementLCHVermilion38 min
Nov 16, 4:14 PM CSTSpecial Marine WarningLCH61 min
Nov 16, 5:21 PM CSTSpecial Weather StatementLCHSaint Martin54 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.